MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PERSONAL CATHETER¿ INTERMITTENT CATHETER

C.R. BARD INC. (COVINGTON) -1018233 PERSONAL CATHETER¿ INTERMITTENT CATHETER
Catalog Number 63612
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient advised that they noticed the packaging changed on the last order and the patient said they checked the codes and the same, so they used them but found some differences.The patient said the individual sleeves were crammed together and hard to separate.Patient also said the edges of the sleeves were very sharp and they got a few cuts from them.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Instructions for use reviewed for this investigation.The reported event is addressed within the labeling as it state" precautions: do not use device if package is opened or damaged.Inspect the catheter before use.Do not use the device if damaged.If you have any clinical concerns with the use of this device for your condition, please contact your healthcare physician.Users and/or patients within the european union, should report any serious incident that has occurred in relation to the device to the manufacturer and the competent authority of the member state in which the user and/or patient is established.Users outside of the european union should report any serious incident that has occurred in relation to the device to the manufacturer and the regulatory authority of the country in which the user and/or patient is established." a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections: d, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PERSONAL CATHETER¿ INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key23065418
Report Number1018233-2025-08178
Device Sequence Number9866486
Product Code KOD
UDI-Device Identifier00801741069284
UDI-Public(01)00801741069284(11)250331(17)300228(10)JUKQ9116
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number63612
Device Lot NumberJUKQ9116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown